RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 130(172), Number 2(6), Pages 222–242 (Mi msb1866)  

This article is cited in 4 scientific papers (total in 5 papers)

Perturbations of quasilinear elliptic equations and Fredholm manifolds

M. I. Vishik, S. B. Kuksin


Abstract: A number of new results are obtained on the asymptotic expansion of eigenvalues and eigenvectors of spectral problems for quasilinear elliptic equations, and a theorem is proved on the existence of a large number of solutions of equations containing a parameter.
Bibliography: 14 titles.

Full text: PDF file (1212 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 58:1, 223–243

Bibliographic databases:

UDC: 517.95
MSC: Primary 35J60, 35B20, 35P99; Secondary 35J20
Received: 18.06.1985

Citation: M. I. Vishik, S. B. Kuksin, “Perturbations of quasilinear elliptic equations and Fredholm manifolds”, Mat. Sb. (N.S.), 130(172):2(6) (1986), 222–242; Math. USSR-Sb., 58:1 (1987), 223–243

Citation in format AMSBIB
\Bibitem{VisKuk86}
\by M.~I.~Vishik, S.~B.~Kuksin
\paper Perturbations of quasilinear elliptic equations and Fredholm manifolds
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 130(172)
\issue 2(6)
\pages 222--242
\mathnet{http://mi.mathnet.ru/msb1866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=854973}
\zmath{https://zbmath.org/?q=an:0625.35029}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 58
\issue 1
\pages 223--243
\crossref{https://doi.org/10.1070/SM1987v058n01ABEH003101}


Linking options:
  • http://mi.mathnet.ru/eng/msb1866
  • http://mi.mathnet.ru/eng/msb/v172/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S Kuksin, “Pseudoholomorphic 2-tori in T4”, Differential Geometry and its Applications, 6:2 (1996), 109  crossref
    2. Kuksin S., “Double-Periodic Solutions of Nonlinear Cauchy-Riemann Equations”, Commun. Pure Appl. Math., 49:7 (1996), 639–676  crossref  mathscinet  zmath  isi
    3. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. G. Kokarev, S. Kuksin, “Quasilinear elliptic differential equations on mappings of manifolds. I”, St. Petersburg Math. J., 15:4 (2004), 469–505  mathnet  crossref  mathscinet  zmath
    5. Kappeler T., Kuksin S., Schroeder V., “Perturbations of the Harmonic Map Equation”, Commun. Contemp. Math., 5:4 (2003), 629–669  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:301
    Full text:88
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020